Nonlinear correction to Darcy's law for a flow through periodic arrays of elliptic cylinders
Jeenu Kim,
Jysoo Lee and
Koo-Chul Lee
Physica A: Statistical Mechanics and its Applications, 2001, vol. 293, issue 1, 13-20
Abstract:
Nonlinear correction to Darcy's law for a two-dimensional flow through periodic arrays of elliptic cylinders is investigated using the lattice Boltzmann equation method. For small Reynolds number, we find that the leading correction for the anisotropic system is a third-degree homogeneous function of the average fluid velocity, and possible terms of the function are determined by symmetry. The dimensionless coefficients of the terms, which depend only on the geometry of the system, are determined for various values of the volume fraction and eccentricity of the cylinders. Also, it is found that small deformation of the shape of the cylinder does not significantly change the coefficients.
Keywords: Correction to Darcy's law; Flow through porous media (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437100003290
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:293:y:2001:i:1:p:13-20
DOI: 10.1016/S0378-4371(00)00329-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().